# SDR AALA202411147285

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 30,596 hours, 12,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146362
- Condition: Faulted
- Location: Zone 200
- Part time: 30,596 hours, 12,626 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTED EMERGENCY LIGHTS AT 1 AND 2 DOOR WERE FLASHING FOR ASHORT PERIOD OF TIME RIGHT AFTER BECOMING AIRBORNE. DURING EMER LIGHT TEST 14WL AND 15WL FAULTED. REMOVED AND REPLACED 15WL EPSU (AALA202411147285) BATTERY (AALA202411141539).
